# SDR CA090118007

- Difficulty date: January 8, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, FLIGHT, LT WINDSHIELD CRACKED. FLIGHT DIVERTED.  R&R LT WINDSHIELD.  17041.57/14039.
